Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Louis H. Rowen
Title: Ring theory
Additional book information: (2 volumes), Pure and Applied Mathematics, volumes 127 and 128, Academic Press, San Diego, 1988, XXIV + 538 pp., $89.50 ISBN 0-12-599841-4 (volume I). xiv + 462 pp., $84.00 ISBN 0-12-599842-2 (volume II).

References [Enhancements On Off] (What's this?)

  • [H] I. N. Herstein, Noncommutative rings, Carus Mathematical Monographs 15, MAA, 1968. MR 1449137
  • [J] N. Jacobson, Structure of rings, vol. 37, Amer. Math. Soc. Colloq. Publ., Amer. Math. Soc., Providence, R. I., 1956. MR 81264
  • [M-R] J. C. McConnell and J. C. Robson, Noncommutative noetherian rings, Wiley, New York, 1987. MR 934572
  • [P] D. S. Passman, The algebraic structure of group rings, Wiley, New York, 1977. MR 470211
  • [Pi] R. S. Pierce, Associative algebras, Springer-Verlag, Berlin and New York, 1982. MR 674652
  • [R] L. H. Rowen, Polynomial identities in ring theory, Academic Press, New York, 1980. MR 576061

Review Information:

Reviewer: Edward Formanek
Journal: Bull. Amer. Math. Soc. 20 (1989), 196-198
DOI: https://doi.org/10.1090/S0273-0979-1989-15762-5
American Mathematical Society